# SDR SWAA2023111518787

- Difficulty date: November 7, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 72,222 hours, 42,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON R/H AFT GALLEY HAS INOP BULBS<[01] RELAMPED INOP BULBS IN EMERGENCY EXIT SIGN ON R/H AFT GALLEY AND PERFORMED GOOD INSTALLATION TEST OF NEW BULBS IAW AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION 1 VERIFIED MEASUREMENT TABLE. JOB COMPLETED.
